# SDR SWAA2013012912046

- Difficulty date: January 24, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 27,022 hours, 12,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT MAIN CABIN STA 277-294 BL 0.   REMOVED AND REPLACED INTERCOSTAL MC STA 277-294 BL 0 IAW 737 SRM CH 51-40-01 P/N 141A5410U3 PO 2300731.
